Access

You are not currently logged in.

Access JSTOR through your library or other institution:

login

Log in through your institution.

If You Use a Screen Reader

This content is available through Read Online (Free) program, which relies on page scans. Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
Journal Article

3216. Playing with Numbers

I. P. Williams
The Mathematical Gazette
Vol. 53, No. 384 (May, 1969), pp. 164-165
DOI: 10.2307/3614549
Stable URL: http://www.jstor.org/stable/3614549
Page Count: 2

You can always find the topics here!

Topics: Mathematical sequences, Resultants, Coefficients
Were these topics helpful?
See somethings inaccurate? Let us know!

Select the topics that are inaccurate.

Cancel
  • Read Online (Free)
  • Download ($14.00)
  • Subscribe ($19.50)
  • Add to My Lists
  • Cite this Item
Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
Preview not available
Preview not available

Page Thumbnails

  • Thumbnail: Page 
164
    164
  • Thumbnail: Page 
165
    165